Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Elevated Cholesterol In Blood Cause Fatigue, Dizziness, Panic Attacks?

went to ER thought I was having heart issues. Blood test everything but cholest. checked. ALL OK. Fatigue, dizziness, panic attacks, or feeling of....doom/passing out? Accompanied by dizziness. Pressure/tingles in upper chest, below throat. Cholesteral??? Mike
Fri, 6 Feb 2015
Report Abuse
Hematologist 's  Response
Hi, dear
I have gone through your question. I can understand your concern.
You may have gastritis, muscular pain or cholesterol problems or simple panic attacks. You should go for complete lipif profile test and ecg. If both of them are normal then tske antacid and pain killers. You will get benefit. If still you havd same problem then it might be due to panic attacks. Then you should consult psychiatrist and take treatment accordingly.
Hope I have answered your question, if you have doubt then I will be happy to answer. Thanks for using health care magic. Wish you a very good health.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Panic attack


Loading Online Doctors....
Does Elevated Cholesterol In Blood Cause Fatigue, Dizziness, Panic Attacks?

Hi, dear I have gone through your question. I can understand your concern. You may have gastritis, muscular pain or cholesterol problems or simple panic attacks. You should go for complete lipif profile test and ecg. If both of them are normal then tske antacid and pain killers. You will get benefit. If still you havd same problem then it might be due to panic attacks. Then you should consult psychiatrist and take treatment accordingly. Hope I have answered your question, if you have doubt then I will be happy to answer. Thanks for using health care magic. Wish you a very good health.